# SDR ASAA0010136

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXD-DURING SCHEDULED MAINTENANCE STA 480 FRAME SHEAR TIE MISSING BETWEEN STRINGER 4R AND 10R. REPAIRED PER BOEING DRAWING 65-46532.
